[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: Highs after site change

Thats just what I do. I bolus 2.5 units after I put the new one in. I don't leave the old one in. Do you have any emotional stress when you change sites. That could be the reason my BS goes me.
Subject: [IP] Re: Highs after site change

> > >The best solution (vbg) is to prevent it from
> leaking out in the
> > >first place. You can do this by leaving the old set
> in for >about an 
> > >hour or two.
>                    ****************
> I just did a site change tonight.  My blood sugar went
> up to 251 about an hour after the change - I took 2
> units for that and an hour and 1/2 after that is was
> 351.  I've never left my old site in - I always take
> it out as soon as I put in the new one, but I will now
> leave it in for awhile. 
> But --- If you bolus a unit or two - would you
> necessarily have to leave the old set in?  Wouldn't
> your bolus do the same thing as leaving the old set
> in.  Or do you do both?
> Pat (pumped!!!)
> __________________________________________________
> > 


Sign-up for your own FREE Personalized E-mail at Mail.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml